Ask Health Experts and Get Answers to Your Health Question ASAP
What are the medications you are taking? Did you do a home pregnancy test?
Slight imbalance of hormones is do caused by these medications. But I don't think, they are responsible for your symptoms. Just absence of period for whatever reason can be responsible for your symptoms. Any absence of period do cause hormonal aberrations and these symptoms. The absence of period or delay in period can be because of various hormonal disorders, thyroid dysfunctions, excessive exercises, anxiety, stress, emotional disorders, sudden weight loss or gain etc, apart from pregnancy. Read about these causes in the resource in the section of secondary amenorrhea;
It would be still be prudent to get a pregnancy test done, despite chance of pregnancy is low if ejaculation is outside the vagina.
Please feel free for your follow up questions.
I won't be much convinced with the diagnosis of false pregnancy, but again an academic consideration. The commoner causes should be first excluded/ruled out.
You are welcome.
Best wishes and kindest regards.